Has anyone experienced pregnancy symptoms while using Nuvaring?
I have been using Nuvaring for 5 months with no problems. In addition my partner and I practice withdrawal. We had sex 2 weeks ago, a day after I inserted a new Nuvaring after my week off. A week later I started having what I call my classic pregnancy symptoms, very sore breasts, uterine cramping (feel like Braxton-Hicks), mild nausea, extreme fatigue and pain in my lower back & hips. I did not experience these symptoms during my 4 previous cycles.
I know it is too early to get an accurate HPT reading... I am not due to start my period for another 7 days. I've had 3 prior pregnancies and knew with all three that I was pregnant within a week of conceiving, even before the HPT tests came back positive. With my last child, didn't get a positive test until 5 days after my period was supposed to start... but had already told my husband I was pregnant... knew the test was wrong. I am really scared that I might be pregnant. Has anyone else had the same experience? Were you pregnant or was it just side effects of the Nuvaring?